# SDR 95ZZZX6007

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500BB
- Make and model: Cessna 172D
- Aircraft serial: 17249768
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 05238000
- Condition: Rivet Faulty
- Location: Rt Lower Le Skin
- Part time: 6,989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND 6 RIVET HEADS MISSING ON LOWER SKIN OF RIGHT AILERON WHERE BALANCE WEIGHTS ARE ATTACHED AND SKIN WAS LOOSE.  FOUND ONE RIVET NEXT TO THESE WITH BLISTERED PAINT, THAT WHEN SCRAPED WITH FINGERNAIL, THE HEAD POPPED OFF.  AILERON SKIN BENEATH THESE HEADS WAS CLEAR OF CORROSION.  CHECKING LEFT AILERON, ONE RIVET HEAD WAS MISSING IN SAME GENERAL LOCATION.  OWNER OF ACFT CHECKED 3 OTHER SIMILAR PLANES AND FOUND ONE OF THE 172'S HAD SIMILAR PROBLEM.  RIVETS WILL BE DRILLED OUT AND REPLACED.
